RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 20, Issue 2  


On a generalization of stochastic integral
A. V. Skorokhod
223
Two-sided estimates of Levy's metric
V. M. Zolotarev, V. V. Senatov
239
Local asymptotical normality for differently distributed observations
I. A. Ibragimov, R. Z. Khas'minskii
251
Elements of potential theory for non-homogeneous Markov processes
M. G. Shur
267
Gaussian martingales and a generalization of the Kalman–Bucy filter
R. Sh. Liptser
292
Invariant decision procedures
G. P. Klimov, A. D. Kuz'min
309
Some limit theorem of the renewal theory
A. V. Nagaev
332
Piecewise linear Markov chains and analysis of their stability
G. Sh. Tsitsiashvili
345
Convergence rates in the central limit theorem for the sums of a random number of independent random variables
Z. Rychlik, D. Szynal
359
Maximum probability estimators in the classical case and in the “almost smooth” case
J. Wolfowitz
371

Short Communications
On an estimate due to A. A. Borovkov
T. V. Arak
380
On ruin problems for a compound Poisson process
V. S. Korolyuk
382
On a hypotheses testing problem and asymptotical normality of stochastic integrals
Yu. A. Kutoyants
385
On an estimation of the trend parameter of a stochastic diffusion equation
G. L. Kulinich
393
The optimal stopping of an integral with respect to the Wiener process
T. P. Miroshnichenko
397
An inequality for moments of a random variable
V. V. Petrov
402
On accelerated stochastic approximation
S. V. Zhulenev
403
On the number of vertices of a random acyclic digraph
V. A. Liskovets
412
On zeros and the argument of the characteristic function
A. I. Il'inskii
421
An example of a stochastic differential equation which has no strong solution
B. S. Tsirel'son
427
On an interpolation problem of a certain random field
T. Nagai
430
On the rank of the projection ofarandom process
A. Ephremides
431
Conditions of extinction of a $\varphi$-branching process with random $\varphi$
N. M. Yanev
433

Summaries of papers presented at the sessions of the probability and statistics section of the Moscow mathematical society (February–October 1974)
441

New Books
New Books
T. B. Yarina
458
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019